# SDR C2XA08SH098

- Difficulty date: July 24, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 13,882 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION UNDER THRESHOLD AT SERVICE DOOR.  MX REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW EMB 145 XR SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
